# SDR FDEA2018092532659

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300*
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202474
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE STRINGER BTW FR60 AND FR62 STGR51 LH REQUIRES   EVALUATION FOR CONFORMITY THE REPAIR WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM 53-10-14   FIG201 SHT1,EO:6-5100-7-5000 D07 PT1 WAS COMPLETED,TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707.THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100   REV.151.THE INSPECTION THRESHOLD WAS 51000FC/89000FH AFTER REPAIR   EMBODIMENT,THE INSPECT INTERVAL WAS TBD,INSPECT METHOD WAS TBD PER A300-600 SRI   53-10-14-2-010-00.
